# SDR ASAA2017061721116

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 32,172 hours, 9,540 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MAINTENANCE TASK CARD 78472002 FOR  FAN BLADE LUBRICATION,  FOUND 24 OF THE FAN BLADE SHIMS ON THE NR 2 ENGINE WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADE SHIMS IAW TASK CARD 78472002.
